MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photoselective vaporization of the prostate procedure, the console displayed errors 302.13 (fiber not present), 611 (chiller process fault), 660 (chiller temp.Fault) and 831 (interlock during warmup) after 80 kilojoules were expended.There were no patient consequences; however, the patient was sedated, and the procedure had to be cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, no visual or functional testing was able to be completed.With all the available information, boston scientific concludes that the reported complaint was not confirmed.Based on the information provided, cause not established was selected as the most probable cause for the complaint.
 
Event or Problem Description

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22299014
Report Number2124215-2025-39967
Device Sequence Number9311216
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508(11)130912
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Device Lot NumberXPS50678C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured09/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown